# SDR QXEA2015071200382

- Difficulty date: July 12, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 33,533 hours, 34,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: DSC5431
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TYPE II EMERGENCY EXIT DOOR FAILED THE BETA LIGHT CHECK.  REPLACED THE BETA LIGHT IAW AMM 33-51-00-960-801. TESTS GOOD.
